Alert archive / Iowa / Flash Flood Watches in 2014

Flash Flood Watch 3, NWS Sioux Falls, SD

June 3, 20148 counties in Iowa; Dakota County, Dixon County, Nebraska; Clay County, Union County, Yankton County, South Dakota

NWS Sioux Falls, SD issued this flash flood watch at Jun 3, 2014, 10:17 AM CDT for 8 counties in Iowa; Dakota County, Dixon County, Nebraska; Clay County, Union County, Yankton County, South Dakota. It took effect at Jun 3, 2014, 4:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2014, 10:17 AM CDT (15:17 UTC)
In effect from
Jun 3, 2014, 4:00 PM CDT
Expired
Jun 3, 2014, 9:21 PM CDT
In force
5 hr
Issued by
NWS Sioux Falls, SD
Flood severity
None

Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Ida County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Clay County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 103 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WGUS63 KFSD 031517
FFAFSD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 AM CDT TUE JUN 3 2014

IAZ012>014-020>022-031-032-NEZ013-014-SDZ069>071-032330-
/O.NEW.KFSD.FF.A.0003.140603T2100Z-140604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-
DIXON-DAKOTA-YANKTON-UNION-
INCLUDING THE CITIES OF...ORANGE CITY...SIOUX CENTER...SHELDON...
HARTLEY...SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE...
SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
1017 AM CDT TUE JUN 3 2014

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM CDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST 
  NEBRASKA AND SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING 
  AREAS...IN NORTHWEST IOWA...BUENA VISTA...CHEROKEE...CLAY... 
  IDA...OBRIEN...PLYMOUTH...SIOUX AND WOODBURY. IN NORTHEAST 
  NEBRASKA...DAKOTA AND DIXON. IN SOUTHEAST SOUTH DAKOTA... 
  CLAY...UNION AND YANKTON. 

* FROM 4 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT

* SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION LATE
  THIS AFTERNOON INTO TONIGHT. A WIDESPREAD ONE TO TWO INCHES OF
  RAINFALL CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS. GIVEN THE
  HEAVY RAINFALL ACROSS THE REGION THIS WEEKEND...THERE IS THE
  POTENTIAL FOR ADDITIONAL FLASH FLOODING THIS EVENING INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
165 
WGUS63 KFSD 032200
FFAFSD

FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
500 PM CDT TUE JUN 3 2014

IAZ012>014-020>022-031-032-NEZ013-014-SDZ069>071-040600-
/O.CON.KFSD.FF.A.0003.000000T0000Z-140604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-
DIXON-DAKOTA-YANKTON-UNION-
INCLUDING THE CITIES OF...ORANGE CITY...SIOUX CENTER...SHELDON...
HARTLEY...SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE...
SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
500 PM CDT TUE JUN 3 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST 
  SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  IOWA...BUENA VISTA...CHEROKEE...CLAY...IDA...OBRIEN... 
  PLYMOUTH...SIOUX AND WOODBURY. IN NORTHEAST NEBRASKA...DAKOTA 
  AND DIXON. IN SOUTHEAST SOUTH DAKOTA...CLAY...UNION AND 
  YANKTON. 

* UNTIL 4 AM CDT WEDNESDAY

* IT APPEARS THE MAIN LINE OF THUNDERSTORMS...WITH TORRENTIAL
  RAINFALL MAY SETUP JUST TO THE SOUTH OF THIS AREA. IF THE HEAVY
  RAINFALL REMAINS CONFINED TO AREAS FURTHER SOUTH...THEN THE
  FLASH FLOOD WATCH WILL LIKELY BE CANCELLED EARLY. HOWEVER THE
  MAIN PORTION OF THE UPPER AIR DISTURBANCE STILL HAS NOT MOVED
  THROUGH YET...THEREFORE MORE SHOWERS AND THUNDERSTORMS COULD
  REDEVELOP IN THE WATCH AREA THIS EVENING. THEREFORE THE WATCH
  WILL REMAIN VALID FOR A WHILE LONGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
110 
WGUS63 KFSD 040221
FFAFSD

FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
921 PM CDT TUE JUN 3 2014


IAZ012>014-020>022-031-032-NEZ013-014-SDZ069>071-040330-
/O.CAN.KFSD.FF.A.0003.000000T0000Z-140604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-
DIXON-DAKOTA-YANKTON-UNION-
INCLUDING THE CITIES OF...ORANGE CITY...SIOUX CENTER...SHELDON...
HARTLEY...SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE...
SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
921 PM CDT TUE JUN 3 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST
NEBRASKA AND SOUTHEAST SOUTH DAKOTA HAS BEEN CANCELLED. LIGHT TO
MODERATE RAINFALL WILL CONTINUE ACROSS THE AREA THROUGH THE EARLY
NIGHT TIME HOURS...BUT VERY HEAVY RAINFALL WILL REMAIN TO THE SOUTH.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood watch went out at Jun 3, 6:37 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 3, 6:37 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
637 AM CDT TUE JUN 3 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 357 AM CDT TUE JUN 3 2014

RAIN AND THUNDERSTORMS WILL INCREASE OVER THE AREA FROM THE
SOUTHWEST TODAY AND PEAK EARLY TONIGHT...EXCEPT THIS AFTERNOON IN
THE SOUTHWEST CORNER. MODEL WIND FIELDS AND UPPER LIFT SEEM WELL SET
TO PRODUCE HEAVY RAIN OVER MUCH OF THE AREA. THE QUESTION IS THE
POSSIBLE INHIBITION OF MOISTURE TRANSPORT INTO THE AREA GIVEN
SIGNIFICANT CONVECTION A CERTAINTY JUST TO THE SOUTH. AT PRESENT
THIS A[[EARS TO HAVE THE POTENTIAL TO AFFECT RAINFALL AMOUNTS...
THOUGH POPS WILL BE CATEGORICAL. THE GFS AND EC APPEAR TO DAMPEN
RAINFALL AMOUNTS QUITE A BIT NORTH INTO OUR FORECAST AREA WHILE THE
NAM APPEARS TO GIVE THE DECENT UPPER MORE TO WORK WITH. WAS LEANING
TO OUR EARLIER FORECAST OF BRINGING HEAVY RAIN WELL NORTH INTO OUR
AREA THOUGH AFTER SEEING THE NEW EC VOICE THE GFS IDEA...I WILL
TEMPER THAT SOME....TO THE POINT OF RAINFALL MAXIMUM ON THE QPF
GRIDS OF 2 INCHES EARLY TONIGHT FSD AREA CUT TO A BIT LESS THAN AN
INCH...AND GOING BACK TO A MORE EVEN NORTH TO SOUTH RAINFALL AMOUNT
INCREASE. CONVECTION SHOULD TAPER OFF LATE TONIGHT BUT WILL LINGER
EAST TO THE END OF THE NIGHT.

ANY SEVERE STORM THREAT THIS AFTERNOON AND EVENING SHOULD BE LIMITED
TO THE AREA CLOSE TO THE MISSOURI RIVER AS SHOWN BY THE SPC DAY ONE
OUTLOOK. EVEN ELEVATED CONVECTION SEEMS UNLIKELY TO BE SEVERE MUCH
FURTHER NORTH GIVEN THE QUICK DAMPENING OF INSTABILITY TO THE
NORTH...EVEN IF LARGE SCALE LIFT IS GOOD.

TEMPERATURES ARE STILL LIKELY TO REACH 80 AHEAD OF THE RAINFALL IN
NORTHWEST IOWA TODAY WITH 70S HIGHS ELSEWHERE. LOWS 55 TO 60 LOOK
GOOD FOR TONIGHT. WINDS WILL PICK UP MODESTLY FROM THE SOUTHEAST
TODAY AND SWING BACK TO NORTHEAST BY LATE TONIGHT.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 357 AM CDT TUE JUN 3 2014

THE SHOWER AND THUNDERSTORM THREAT WILL LINGER IN THE EASTERN CWA ON
WEDNESDAY MORNING WITH SOME WANING UPPER LEVEL SUPPORT AND STILL A
LITTLE BIT OF THE LOW LEVEL JET FOCUSED THERE. MODELS NOT IN VERY
GOOD AGREEMENT WITH CLOUD COVER THAT DAY BUT WITH STRONG SUBSIDENCE
BEHIND THIS WAVE AND ONLY SOME WEAK UPPER LEVEL SUPPORT IN THE FAR
NORTHERN CWA SUSPECT CLOUDS WILL DISSIPATE. REGARDLESS THE AIR MASS
WILL BE COOLER SO AIMING FOR LOW TO MID 70S WITHOUT TOO MUCH
WIND...ALTHOUGH IT COULD BE A BIT STRONG IN THE MORNING OVER THE
EASTERN CWA BEHIND WHAT SHOULD BE A FAIRLY LARGE MCS.

WEDNESDAY NIGHT INTO THURSDAY WILL SEE ANOTHER WAVE TRACK THROUGH
THE AREA BUT INSTABILITY NOT THAT IMPRESSIVE AND THE BETTER
INSTABILITY A BIT BETTER TO THE NORTH AND WEST. SO WILL HAVE POPS IN
MAINLY THE WESTERN AND NORTHERN CWA. STILL AT OR BELOW NORMAL FOR
TEMPERATURES WITH LOWS IN THE 50S AND HIGHS FROM THE MID 70S TO
AROUND 80.

IN THE OUTER PERIODS...FRIDAY THROUGH MONDAY...OVERALL PATTERN STILL
HINTS AT BELOW NORMAL TEMPERATURES THROUGH MUCH OF THE PERIOD. THE
WILL BE A DECENT CHANCE FOR SHOWERS AND THUNDERSTORMS THE FIRST HALF
OF THE PERIOD WHILE THE SECOND HALF WILL SEE A DECREASING THREAT.
STRONG WESTERLY FLOW REMAINS IN PLACE THROUGH MUCH OF THE PERIOD
WITH A SLIGHTLY STRONGER TROUGH MOVING THROUGH OVER THE WEEKEND
WHICH BRINGS WEAK RIDGING IN ITS WAKE WHICH SHOULD LEAD TOWARDS A
DECREASED CHANCE FOR PRECIPITATION SUNDAY INTO MONDAY. SATURDAY
LIKELY TO BE THE COOLEST DAY IN THIS TIME FRAME AS THIS TROUGH
SWINGS THROUGH AND CLOUDS AND PRECIPITATION ARE MOST LIKELY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 637 AM CDT TUE JUN 3 2014

PATCHY VISIBILITIES 1-3SM IN SHALLOW FOG THROUGH 14Z. OTHERWISE
VFR THROUGH 16Z. AREAS OF CEILINGS 1-3K FEET AND VISIBILITIES 3-5SM
IN INCREASING SHRA/TSRA AFTER 16Z. AFTER 04/00Z CEILINGS 1-3K FEET
MAY BECOME GENERAL AS SHRA/TSRA DECREASE SLOWLY...WITH AREAS OF
3-5SM -SHRA/BR CONTINUING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...08
AVIATION...
Hazardous weather outlook, Jun 3, 8:48 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 AM CDT TUE JUN 3 2014

IAZ020>022-031-032-NEZ013-014-SDZ050-063-068>071-041015-
PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-GREGORY-
CHARLES MIX-BON HOMME-YANKTON-CLAY-UNION-
848 AM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS MORNING
NEAR THE MISSOURI RIVER CORRIDOR...BUT THESE STORMS ARE NOT EXPECTED
TO BECOME SEVERE. HOWEVER...THIS AFTERNOON MUCH STRONGER
THUNDERSTORMS ARE EXPECTED TO DEVELOP IN IN SOUTH CENTRAL SOUTH
DAKOTA INTO CENTRAL NEBRASKA.  THESE STORMS ARE EXPECTED TO FUNNEL
DOWN THE MISSOURI RIVER VALLEY INTO NORTHWEST IOWA THROUGH THE MID
AND LATE AFTERNOON HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 65 MPH AND ISOLATED
TORNADOES. BE PREPARED FOR RAPIDLY CHANGING WEATHER THIS AFTERNOON.
VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS.
THE STRONGEST THUNDERSTORMS SHOULD END BY MIDNIGHT BUT SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WHILE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND
FRIDAY THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY AFTER 1 PM CDT TODAY.

IAZ001>003-012>014-MNZ081-089-090-098-SDZ057>062-064>067-041015-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-COTTONWOOD-NOBLES-
JACKSON-ROCK-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-
HUTCHINSON-TURNER-LINCOLN-
848 AM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND WEST
OF THE JAMES RIVER VALLEY THROUGH THE MORNING. A FEW OF THESE
THUNDERSTORMS COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND
GUSTS TO 60 MPH. IN THE EARLY AFTERNOON HOURS... STRONGER
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL SOUTH
DAKOTA AND WILL ROLL EASTWARD THROUGH THE EVENING. A FEW OF THESE
THUNDERSTORMS COULD PRODUCE HAIL TO THE SIZE OF HALF DOLLARS AND
WIND GUSTS TO 60 MPH. SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE THROUGH THE OVERNIGHT HOURS BUT THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WHILE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND
FRIDAY THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 PM TODAY.

MNZ071-072-080-097-SDZ038>040-052>056-041015-
LINCOLN-LYON-MURRAY-PIPESTONE-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-
848 AM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS
AFTERNOON AND CONTINUE INTO THE EVENING...ENDING FROM WEST TO EAST.
AT THIS TIME SEVERE WEATHER IS EXPECTED TO MAINLY BE SOUTH OF
INTERSTATE 90 BUT A FEW OF THE STORMS THAT DEVELOP NEAR HIGHWAY 14
COULD PRODUCE LOCALLY HEAVY RAIN WITH A HALF AN INCH TO AN INCH OF
RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WHILE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND
FRIDAY THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:32 PM CDTRiver Flood WarningFSDMinnehaha24 hr

Nearby

Flash Flood Watches in Iowa, 2014Flash Flood Watches in South Dakota, 2014Flash Flood Watches in Nebraska, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.